Communications in Mathematical Physics

Some twisted self-dual solutions for the Yang-Mills equations on a hypertorus

Gerard 't Hooft

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 81, Number 2 (1981), 267-275.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103920245

Mathematical Reviews number (MathSciNet)
MR0632762

Zentralblatt MATH identifier
0475.35075

Subjects
Primary: 81G05
Secondary: 53C05: Connections, general theory 81E10

Citation

't Hooft, Gerard. Some twisted self-dual solutions for the Yang-Mills equations on a hypertorus. Comm. Math. Phys. 81 (1981), no. 2, 267--275. https://projecteuclid.org/euclid.cmp/1103920245


Export citation